# SDR DXTA200400255

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 2,944 hours, 2,153 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,900 hours, 2,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315BR
- Part serial: P107495
- Condition: Failed
- Location: Nr 1
- Part time: 2,900 hours, 2,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 1 ENGINE FAILED WITH A LOUD BANG JUST AFTER LIFTOFF, THE ENGINE SLOWED DOWN VERY QUICKLY AND SHOWED NO N1 ROTATION.  ACCOMPLISHED AIR TURNBACK TO MSY AND LANDED WITHOUT INCIDENTS.  INSPECTED NR 1 ENGINE FAN BLADES, FOUND NO DAMAGE.  INSPECTED CASTINGS, FOUND NO DAMAGE.  INSPECTED EXHAUST AND FOUND LAST STAGE OF LOW PRESSURE TURBINE MISSING 1 INCH - 1.5 INCH OFF OF ALL BLADES.  REMOVED AND REPLACED NUMBER 1 ENGINE IAW HAWKER 800XP M/M CHAPTER 71-00-01 AND 71-00-02.
